# SDR SWIA200718315

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 19,328 hours, 27,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE CABIN AND FLIGHT DECK BEGAN TO FILL WITH SMOKE.  ASSOCIATED WITH AIR CONDITIONING PACKS.  OPERATED BOTH PACKS ON GROUND WITH ENGINE AND APU BLEEDS.  FOUND WHEN PACKS SET TO COLD SETTING BOTH PACKS WOULD EMIT SMOKE.  TURNED TEMPERATURE SETTING UP AND SMOKE CEASED.
